DOI QR코드

DOI QR Code

ON ω-LIMIT SETS AND ATTRACTION OF NON-AUTONOMOUS DISCRETE DYNAMICAL SYSTEMS

  • Liu, Lei ;
  • Chen, Bin
  • Received : 2010.11.23
  • Published : 2012.07.01

Abstract

In this paper we study ${\omega}$-limit sets and attraction of non-autonomous discrete dynamical systems. We introduce some basic concepts such as ${\omega}$-limit set and attraction for non-autonomous discrete system. We study fundamental properties of ${\omega}$-limit sets and discuss the relationship between ${\omega}$-limit sets and attraction for non-autonomous discrete dynamical systems.

Keywords

${\omega}$-limit set;non-autonomous discrete dynamical system;attraction;regular space

References

  1. S. Agronsky, A. Bruckner, J. Ceder, and T. Pearson, The structure of ${\omega}$-limit sets for continuous functions, Real Anal. Exchange 15 (1989/90), no. 2, 483-510.
  2. E. D'Aniello and T. H. Steele, Asymptotically stable sets and the stability of ${\omega}$-limit sets, J. Math. Anal. Appl. 321 (2006), no. 2, 867-879. https://doi.org/10.1016/j.jmaa.2005.08.077
  3. L. S. Block and W. A. Coppel, Dynamics in One Dimension, Lecture Notes in Mathematics, 1513, Springer Verlag, Berlin, 1992.
  4. C. J. Braga Barros and J. A. Souza, Attractors and chain recurrence for semigroup actions, J. Dynam. Differential Equations 22 (2010), no. 4, 723-740. https://doi.org/10.1007/s10884-010-9164-3
  5. J. S. Canovas, On ${\omega}$-limit sets of non-autonomous discrete systems, J. Difference Equ. Appl. 12 (2006), no. 1, 95-100. https://doi.org/10.1080/10236190500424274
  6. R. Engelking, General Topology, PWN, Warszawa, 1977.
  7. V. V. Fedorenko, E. Yu. Romanenko, and A. N. Sharkovsky, Trajectories of intervals in one-dimensional dynamical systems, J. Difference Equ. Appl. 13 (2007), no. 8-9, 821-828. https://doi.org/10.1080/10236190701396636
  8. J. K. Hale, Asymptotic behavior of dissipative systems, Mathematical Surveys and Monographs, 25. American Mathematical Society, Providence, RI, 1988.
  9. X. Huang, X. Wen, and F. Zeng, Topological pressure of nonautonomous dynamical systems, Nonlinear Dyn. Syst. Theory 8 (2008), no. 1, 43-48.
  10. X. Huang, X. Wen, and F. Zeng, Pre-image entropy of nonautonomous dynamical systems, J. Syst. Sci. Complex. 21 (2008), no. 3, 441-445. https://doi.org/10.1007/s11424-008-9125-7
  11. R. Kempf, On ${\Omega$-limit sets of discrete-time dynamical systems, J. Difference Equ. Appl. 8 (2002), no. 12, 1121-1131. https://doi.org/10.1080/10236190290029024
  12. S. Kolyada and L. Snoha, Topological entropy of nonautonomous dynamical systems, Random Comput. Dynam. 4 (1996), no. 2-3, 205-233.
  13. S. Kolyada, L. Snoha, and S. Trofimchuk, On minimality of nonautonomous dynamical systems, Nonlinear Oscil. 7 (2004), no. 1, 83-89. https://doi.org/10.1023/B:NONO.0000041798.79176.94
  14. W. Krabs, Stability and controllability in non-autonomous time-discrete dynamical systems, J. Difference Equ. Appl. 8 (2002), no. 12, 1107-1118. https://doi.org/10.1080/1023619021000053971
  15. A. M. Marzocchi and S. Z. Necca, Attractors for dynamical systems in topological spaces, Discrete Contin. Dyn. Syst. 8 (2002), no. 3, 585-597. https://doi.org/10.3934/dcds.2002.8.585
  16. E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. https://doi.org/10.1090/S0002-9947-1951-0042109-4
  17. R. A. Mimna and T. H. Steele, Asymptotically stable sets for semi-omeomorphisms, Nonlinear Anal. 59 (2004), no. 6, 849-855. https://doi.org/10.1016/j.na.2004.07.041
  18. P. Oprocha, Topological approach to chain recurrence in continuous dynamical systems, Opuscula Math. 25 (2005), no. 2, 261-268.
  19. P. Oprocha and P. Wilczynski, Chaos in nonautonomous dynamical systems, An. Stiint. Univ. "Ovidius" Constanta Ser. Mat. 17 (2009), no. 3, 209-221.
  20. C. Robinson, Dynamical Systems: Stability, Symbolic Dynamics, and Chaos, 2nd ed. Boca Raton, FL: CRc Press Inc; 1999.
  21. Y. Shi and G. Chen, Chaos of time-varying discrete dynamical systems, J. Difference Equ. Appl. 15 (2009), no. 5, 429-449. https://doi.org/10.1080/10236190802020879
  22. R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Springer, Berlin, 1988.
  23. C. Tian and G. Chen, Chaos of a sequence of maps in a metric space, Chaos Solitons Fractals 28 (2006), no. 4, 1067-1075. https://doi.org/10.1016/j.chaos.2005.08.127

Cited by

  1. On Nonautonomous Discrete Dynamical Systems vol.2014, 2014, https://doi.org/10.1155/2014/538691
  2. Динамика косых произведений отображений интервала vol.72, pp.1(433), 2017, https://doi.org/10.4213/rm9745